# SDR AALA201708289045

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 9,165 hours, 3,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: C0983
- Condition: Warning Light
- Location: L1 Door
- Part time: 18,277 hours, 8,136 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS L1 DOOR SLIDE CAUTION LIGHT ILLUMINATED ON FWD F/A PANEL.  REPLACED L1 SLIDE ASSEMBLY IAW AMM.
